# SDR 2021FA0000260

- Difficulty date: September 15, 2021
- Submitted: September 15, 2021
- Operation: General aviation
- Aircraft: N457JD
- Make and model: Bolkms BK117C2
- Aircraft serial: 9134
- Aircraft time: 7,286 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Drive Belt
- Part number: 9385
- Condition: Broken
- Location: A/C Pack
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, AIRCOND BELT BROKE. REM'D & REPLACED AIRCOND BELT. GROUND RUN CHK GOOD.
